# SDR 97ZZZX1241

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3425Q
- Make and model: Cessna 320E
- Aircraft serial: 320E0025
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Push Pull Rod
- Part number: 0840125
- Condition: Bent
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON A PART 91 CROSS-COUNTRY FLIGHT.  ON RETURN, THE NOSE GEAR FAILED TO EXTEND.  THE AIRCRAFT WAS LANDED AND THE NOSE GEAR COLLAPSED DAMAGING BOTH PROPELLERS, THE NOSE GEAR DOORS, THE NOSE CONE, AND THE PITOT TUBE.  THE AIRCRAFT WAS RAISED UP ON THE RUNWAY AND NOSE GEAR WAS LOWERED BY HAND AND TOWED TO THE HANGAR.  ON INSPECTION, FOUND NOSE GEAR PUSH-PULL ROD BENT, CRACKED, AND JAMMING ON THE BULKHEAD AT FS 0.00.  THIS IS USUALLY CAUSED BY THE LANDING GEAR BEING EXTENDED AT TOO HIGH AN AIR SPEED.  RECOMMEND THAT ALL PILOTS BE MADE AWARE OF THIS PROBLEM.  TOTAL TIME ON PART IS 1,556 HOURS.
